Ask an expert
Question

30 May 2011

virginal Bleeding
Hi! My wife age 43 has been on Depo-Provera injection since December 2010.My problem is that since she''s been on this Depo-Provera our sex life has changed. Each time we make love she is bleeding and it smell bad.What can she do ? She has been to a GP around February 2011 but the GP said it will stop but nothing good is happening.
Answer 404 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Depo can cause irregular bleeding, but she also needs to be checked for other problems such as infections or problems with the uterus or cervix. I would suggest that she sees a gynaecologist.
Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.